# SDR SWAA2019112508992

- Difficulty date: November 12, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 258,710 hours, 11,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, FLOOR BOARD PANEL# 221BF, AFT LT EAR BROKEN BETWEEN BS. 270 TO BS. 420.         / REPAIRED PANEL 221BF IAW SRM.
